Equiaffine Darboux frames for codimension 2 submanifolds contained in hypersurfaces (2017)
Fonte: Journal of the Mathematical Society of Japan. Unidade: ICMC
Assuntos: GEOMETRIA DIFERENCIAL CLÁSSICA, TEORIA DAS SINGULARIDADES
ABNT
CRAIZER, Marcos e SAIA, Marcelo José e SÁNCHEZ, Luis F. Equiaffine Darboux frames for codimension 2 submanifolds contained in hypersurfaces. Journal of the Mathematical Society of Japan, v. 69, n. 4, p. 1331-1352, 2017Tradução . . Disponível em: https://doi.org/10.2969/jmsj/06941331. Acesso em: 03 abr. 2025.APA
Craizer, M., Saia, M. J., & Sánchez, L. F. (2017). Equiaffine Darboux frames for codimension 2 submanifolds contained in hypersurfaces. Journal of the Mathematical Society of Japan, 69( 4), 1331-1352. doi:10.2969/jmsj/06941331NLM
Craizer M, Saia MJ, Sánchez LF. Equiaffine Darboux frames for codimension 2 submanifolds contained in hypersurfaces [Internet]. Journal of the Mathematical Society of Japan. 2017 ; 69( 4): 1331-1352.[citado 2025 abr. 03 ] Available from: https://doi.org/10.2969/jmsj/06941331Vancouver
Craizer M, Saia MJ, Sánchez LF. Equiaffine Darboux frames for codimension 2 submanifolds contained in hypersurfaces [Internet]. Journal of the Mathematical Society of Japan. 2017 ; 69( 4): 1331-1352.[citado 2025 abr. 03 ] Available from: https://doi.org/10.2969/jmsj/06941331